Alert archive / Texas / Flash Flood Warnings in 2008
Flash Flood Warning 29, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood warning at Sep 13, 2008, 2:20 AM CDT for 4 counties in Texas; Calcasieu Parish, Louisiana. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 13, 2008, 2:20 AM CDT (07:20 UTC)
- Expired
- Sep 13, 2008, 8:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Calcasieu Parish, LA, Jasper County, TX, Jefferson County, TX, Newton County, TX, Orange County, TX
The radar
The Lake Charles radar (KLCH), 50 km from the middle of the area, began a volume at 07:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 7.3 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1018 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KLCH 130720
FFWLCH
LAC019-TXC241-245-351-361-131315-
/O.NEW.KLCH.FF.W.0029.080913T0720Z-080913T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
220 AM CDT SAT SEP 13 2008
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN JASPER COUNTY IN SOUTHEAST TEXAS...
NORTHEASTERN JEFFERSON COUNTY IN SOUTHEAST TEXAS...
THIS INCLUDES THE CITIES OF...PORT NECHES...NEDERLAND...GROVES...
CENTRAL GARDENS...
SOUTHWESTERN NEWTON COUNTY IN SOUTHEAST TEXAS...
THIS INCLUDES THE CITY OF DEWEYVILLE...
ORANGE COUNTY IN SOUTHEAST TEXAS...
THIS INCLUDES THE CITIES OF...WEST ORANGE...VIDOR...ORANGE...
MAURICEVILLE...BRIDGE CITY...
CALCASIEU PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES THE CITIES OF...WESTLAKE...VINTON...SULPHUR...
STARKS...MOSS BLUFF...LAKE CHARLES...
* UNTIL 815 AM CDT
* AT 207 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
RAIN BANDS FROM HURRICANE IKE HAVE ALREADY PRODUCED RAINFALL
AMOUNTS OF 2 TO 4 INCHES IN THE PAST 3 HOURS ACROSS PORTIONS OF
CALCASIEU PARISH...AS WELL AS ORANGE AND JEFFERSON COUNTIES.
ELSEWHERE RAINFALL AMOUNTS HAVE BEEN 1 TO 3 INCHES. ADDITIONAL
RAINFALL AMOUNTS OF 3 TO 5 INCHES ARE POSSIBLE THROUGH 8 AM AND
WILL LIKELY PRODUCED FLASH FLOODING OVER THE NEXT FEW HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CARLYSS
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3013 9411 3043 9399 3036 9324 3010 9301
3009 9368 2988 9401
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Sep 12, 8:36 PM CDT, 5 hours 44 minutes earlier.
Area forecast discussion, Sep 12, 8:36 PM CDT, 5 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
836 PM CDT FRI SEP 12 2008
.UPDATE...
UPDATED ZONES AND CWF FOR TORNADO WATCH 900...WHICH EXTENDS THE
TORNADO WATCH ACROSS THE ENTIRE CWA FOR TONIGHT. 24
&&
.PREV DISCUSSION... /ISSUED 430 PM CDT FRI SEP 12 2008/
DISCUSSION...AS HAS BEEN THE CASE SINCE HE ENTERED THE GULF OF
MEXICO...IKE HAS REMAINED UNABLE TO DEVELOP A SOLID INNER CORE.
BURSTS OF CONVECTION...AT TIMES QUITE INTENSE...HAVE CONTINUED TO
DEVELOP ON PRIMARILY THE SOUTHERN AND EASTERN QUADRANTS...THEN
ROTATE AROUND THE LARGE CIRCULATION...WEAKENING ON THE WESTERN
FLANK. RADAR VELOCITIES IN THESE OUTER BANDS RANGE FROM 90 TO 100
KT AT GREATER THAN 5 KFT. FIRST SIGNIFICANT RAIN BANDS NOW ONSHORE
THE LOUISIANA AND TEXAS COASTLINES.
IN SHORT...THE WORST IS YET TO COME.
NO MAJOR TRACK/INTENSITY/WIND FIELD CHANGES ON THE LATEST NHC
ADVISORY...SO NO CHANGES WERE REQUIRED TO THE HAZARD OR WIND
GRIDS.
THE AMOUNT OF WATER PILING ON THE COAST IN BASICALLY AN EAST
NORTHEAST FLOW HAS BEEN STAGGERING. 9 FEET AT CALCASIEU PASS SOUTH
OF CAMERON THAT HAS ONLY LEVELED OFF RECENTLY AS WE APPROACH
ASTRONOMICAL LOW TIDE. I SHUDDER TO THINK WHAT THAT VALUE WILL
CLIMB TO ONCE THE HURRICANE FORCE SOUTHEAST AND SOUTH WINDS
COMMENCE...WHICH UNFORTUNATELY WILL COINCIDE WITH THE HIGH TIDE
LATER THIS EVENING.
AFTER IKE...MODELS ARE STILL IN REASONABLE AGREEMENT IN BRINGING A
FRONT...THE ONE THAT PICKS UP IKE...THROUGH THE AREA EARLY MONDAY.
THIS COULD RESULT IN AN ADDITIONAL 2 PLUS INCHES OF AREAWIDE
RAINFALL...WHICH WOULD OBVIOUSLY EXACERBATE ANY FLOODING BROUGHT
ABOUT BY IKE. ON THE PLUS SIDE...THE FRONT WILL BRING IN COOLER
AND DRIER CONDITIONS.
GOOD LUCK TO EVERYONE TONIGHT AND TOMORROW.
AVIATION...TROPICAL STORM FORCE WIND GUSTS ARE ALREADY IMPACTING
THE 1-10 CORRIDOR TERMINALS. KAEX NEAR TROPICAL STORM FORCE...AND
WILL BE THERE SHORTLY. CONDITIONS WILL CONTINUE TO DETERIORATE.
MARINE...RECENT GUST OF 75 MPH REPORTED BY MRSL1...MARSH ISLAND.
ANOTHER REPORT CAME IN FROM A PLATFORM 30 SE OF SABINE PASS WITH A
102 MPH WIND GUST. WAVE HEIGHTS CURRENTLY RUNNING AROUND 16-17
FEET WITHIN THE 20 NM ZONES...AND I CAN ONLY IMAGINE WHATS GOING
ON BEYOND THERE.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 79 82 77 86 71 / 100 100 70 60 50
KBPT 80 82 78 86 71 / 100 100 70 60 50
KAEX 77 84 76 85 68 / 100 100 70 60 50
KLFT 78 83 76 86 70 / 100 100 50 60 50
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...TROPICAL STORM WIND WARNING UNTIL 10 PM CDT SATURDAY FOR THE
FOLLOWING ZONES: ACADIA...ALLEN...AVOYELLES...EVANGELINE...
JEFFERSON DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...
ST. LANDRY...UPPER ST. MARTIN...VERNON.
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING
ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
CALCASIEU...CAMERON...EVANGELINE...IBERIA...JEFFERSON
DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST.
LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION...VERNON.
HURRICANE WIND WARNING UNTIL 10 PM CDT SATURDAY FOR THE
FOLLOWING ZONES: BEAUREGARD...CALCASIEU.
HURRICANE WARNING FOR THE FOLLOWING ZONES: CAMERON...IBERIA...
ST. MARY...VERMILION.
TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING
ZONES: HARDIN...JASPER...JEFFERSON...NEWTON...ORANGE...
TYLER.
HURRICANE WIND WARNING UNTIL 10 PM CDT SATURDAY FOR THE
FOLLOWING ZONES: HARDIN...JASPER...NEWTON...ORANGE...TYLER.
HURRICANE WARNING FOR THE FOLLOWING ZONES: JEFFERSON.
GM...HURRICANE WARNING FOR THE FOLLOWING ZONES: COASTAL WATERS FROM
CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM...COASTAL WATERS
FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM...COASTAL
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM...WATERS FROM CAMERON, LA TO HIGH ISLAND, TX
EXTENDING FROM 20 NM TO 60 NM...WATERS FROM INTRACOASTAL
CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM...
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA EXTENDING FROM 20 NM TO 60 NM.
&&Hazardous weather outlook, Sep 12, 6:09 AM CDT, 20 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 609 AM CDT FRI SEP 12 2008 GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182- 201-215-216-131115- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 609 AM CDT FRI SEP 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT HURRICANE IKE WILL CONTINUE TO MOVE TOWARDS THE UPPER TEXAS COAST TODAY AND IS EXPECTED TO MAKE LANDFALL NEAR GALVESTON TONIGHT. TROPICAL STORM FORCE WINDS OF 40 MPH OR HIGHER ARE EXPECTED TO SPREAD ACROSS ALL OF SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA BY THIS AFTERNOON. HURRICANE FORCE WINDS OF 75 MPH OR HIGHER ARE EXPECTED ACROSS ALL OF SOUTHEAST TEXAS AND PORTIONS OF SOUTHWEST LOUISIANA ALONG AND SOUTH OF A LINE FROM DERIDDER TO LAKE CHARLES TO GRAND CHENIER LATER TODAY INTO TONIGHT. MAJOR STORM SURGE FLOODING WILL BE SIGNIFICANT TO DEVASTATING IN MANY AREAS...WITH A 20 TO 25 FOOT STORM SURGE EXPECTED ALONG THE JEFFERSON COUNTY COAST AND AROUND SABINE LAKE...AND SLIGHTLY LESSER VALUES ALONG THE CAMERON PARISH COAST AND AROUND VERMILION BAY. TORNADOES WILL BE POSSIBLE ACROSS ALL AREAS TODAY THROUGH SATURDAY. INLAND FLOODING WILL ALSO BE LIKELY WHERE ANY PERSISTENT RAIN BANDS SET UP ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HURRICANE IKE WILL MOVE NORTHWARD AWAY FROM THE REGION ON SATURDAY...WITH RAIN CHANCES DIMINISHING FROM SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY INTO TOMORROW. SHAMBURGER
In the hours before
Local storm report, Sep 13, 1:46 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
146 AM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM STORM SURGE SABINE PASS 29.73N 93.89W
09/13/2008 M13.01 FT JEFFERSON TX OFFICIAL NWS OBS
SABINE PASS NOS TIDE GAGE MEASURED A TIDE LEVEL OF 13.01
FEET.
&&
SHAMBURGERLocal storm report, Sep 13, 1:48 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
148 AM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 AM HURRICANE NEDERLAND 29.97N 94.00W
09/13/2008 JEFFERSON TX ASOS
A WIND GUST OF 91 MPH WAS MEASURED AT THE SOUTHEAST TEXAS
REGIONAL AIRPORT.
&&
SHAMBURGERLocal storm report, Sep 13, 1:52 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
152 AM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM STORM SURGE DELCAMBRE 29.95N 91.99W
09/13/2008 U0.00 FT VERMILION LA DEPT OF HIGHWAYS
LA HIGHWAY 330 IN DELCAMBRE CLOSED DUE TO HIGH WATER.
&&
SHAMBURGERLocal storm report, Sep 13, 2:10 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
210 AM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM TROPICAL STORM ABBEVILLE 29.97N 92.12W
09/13/2008 VERMILION LA AWOS
A WIND GUST OF 55 MPH WAS MEASURED AT THE ABBEVILLE
AIRPORT.
&&
SHAMBURGERLocal storm report, Sep 13, 2:14 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
214 AM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM HURRICANE LAKE CHARLES 30.21N 93.20W
09/13/2008 CALCASIEU LA BROADCAST MEDIA
ROOF DAMAGE TO AMERICAN PRESS BUILDING IN LAKE CHARLES.
&&
SHAMBURGERLocal storm report, Sep 13, 2:18 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
218 AM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM HURRICANE WESTLAKE 30.25N 93.26W
09/13/2008 CALCASIEU LA BROADCAST MEDIA
SUSTAINED WINDS 50-60 MPH AND GUSTS TO 79 MPH FROM A BOAT
IN WESTLAKE RELAYED BY MEDIA.
&&
GRIFFINThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 3:40 AM CDT | Flash Flood Warning | LCH | Hardin, Jefferson, Orange | 3 hr |
| Sep 13, 5:14 AM CDT | Tornado Warning | LCH | Jasper, Newton, Orange | 46 min |
| Sep 13, 5:32 AM CDT | Flash Flood Warning | LCH | Hardin, Jasper, Jefferson, Newton, Orange, Tyler | 6 hr |
| Sep 13, 5:55 AM CDT | Tornado Warning | LCH | Hardin, Jasper, Newton, Tyler | 35 min |
| Sep 13, 9:36 AM CDT | Tornado Warning | LCH | Jefferson, Orange | 24 min |
| Sep 13, 10:09 AM CDT | Tornado Warning | LCH | Hardin, Jasper, Jefferson, Newton, Orange | 36 min |
| Sep 13, 10:46 AM CDT | River Flood Warning | LCH | Hardin, Jefferson | 8 days |
| Sep 13, 12:28 PM CDT | Tornado Warning | LCH | Jefferson, Orange | 32 min |
| Sep 13, 2:05 PM CDT | Flash Flood Warning | LCH | Hardin, Jasper, Jefferson, Newton, Orange | 6 hr |
| Sep 13, 4:22 PM CDT | Lake Wind Advisory | LCH | Hardin, Tyler | 8 hr |
| Sep 12, 7:07 PM CDT | Tornado Warning | LCH | Avoyelles, Evangeline, Rapides, Saint Landry | 23 min |
| Sep 12, 7:21 PM CDT | Tornado Warning | LCH | Rapides, Vernon | 24 min |
| Sep 12, 7:32 PM CDT | Tornado Warning | LCH | Avoyelles, Evangeline, Rapides | 28 min |
| Sep 12, 7:46 PM CDT | Tornado Warning | LCH | Rapides, Vernon | 29 min |
| Sep 12, 7:58 PM CDT | Tornado Warning | LCH | Avoyelles, Rapides | 32 min |
| Sep 12, 8:27 PM CDT | Tornado Warning | LCH | Acadia, Iberia, Lafayette, Saint Martin, St. Mary, Vermilion | 33 min |
| Sep 12, 9:23 PM CDT | Tornado Warning | LCH | Acadia, Iberia, Lafayette, Saint Landry, Saint Martin, Vermilion | 37 min |
| Sep 12, 10:03 PM CDT | Tornado Warning | LCH | Acadia, Allen, Evangeline, Lafayette, Saint Landry | 27 min |
| Sep 12, 10:41 PM CDT | Tornado Warning | LCH | Acadia, Allen, Evangeline, Iberia, Lafayette, Saint Landry and 1 more | 49 min |
| Sep 12, 11:04 PM CDT | Tornado Warning | LCH | Acadia, Jefferson Davis, Lafayette, Vermilion | 26 min |
| Sep 13, 12:06 AM CDT | Tornado Warning | LCH | Rapides | 24 min |
| Sep 13, 12:07 AM CDT | Tornado Warning | LCH | Allen, Rapides, Vernon | 38 min |
| Sep 13, 1:38 AM CDT | Tornado Warning | LCH | Acadia, Cameron, Jefferson Davis, Vermilion | 22 min |
| Sep 13, 1:41 AM CDT | Tornado Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 34 min |
| Sep 13, 2:01 AM CDT | Tornado Warning | LCH | Cameron, Jefferson Davis, Vermilion | 29 min |
| Sep 13, 2:08 AM CDT | Tornado Warning | LCH | Acadia, Jefferson Davis, Vermilion | 37 min |
| Sep 13, 2:35 AM CDT | Tornado Warning | LCH | Allen, Beauregard, Jefferson Davis | 14 min |
| Sep 13, 2:38 AM CDT | Tornado Warning | LCH | Acadia, Allen, Cameron, Evangeline, Jefferson Davis, Vermilion | 37 min |
| Sep 13, 2:55 AM CDT | Tornado Warning | LCH | Acadia, Vermilion | 35 min |
| Sep 13, 3:26 AM CDT | Tornado Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis | 34 min |
| Sep 13, 3:29 AM CDT | Tornado Warning | LCH | Acadia, Lafayette, Vermilion | 46 min |
| Sep 13, 3:38 AM CDT | Tornado Warning | LCH | Acadia, Cameron, Jefferson Davis, Vermilion | 37 min |
| Sep 13, 3:57 AM CDT | Tornado Warning | LCH | Allen, Beauregard, Rapides, Vernon | 33 min |
| Sep 13, 4:11 AM CDT | Tornado Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis, Rapides, Saint Landry and 1 more | 34 min |
| Sep 13, 5:25 AM CDT | Tornado Warning | LCH | Allen, Beauregard, Calcasieu, Jefferson Davis | 35 min |
| Sep 13, 5:51 AM CDT | Tornado Warning | LCH | Beauregard, Vernon | 24 min |
| Sep 13, 7:16 AM CDT | Tornado Warning | LCH | Acadia, Allen, Cameron, Jefferson Davis, Vermilion | 29 min |
| Sep 13, 7:43 AM CDT | Tornado Warning | LCH | Allen, Jefferson Davis | 32 min |
| Sep 13, 8:48 AM CDT | Tornado Warning | LCH | Allen, Beauregard, Vernon | 27 min |
| Sep 13, 9:10 AM CDT | Tornado Warning | LCH | Allen, Rapides, Vernon | 35 min |
| Sep 13, 9:41 AM CDT | Flash Flood Warning | LCH | Acadia, Allen, Beauregard, Calcasieu, Cameron, Evangeline and 3 more | 3 hr |
| Sep 13, 11:18 AM CDT | Tropical Storm Warning | LCH | 6 hr | |
| Sep 13, 11:35 AM CDT | Tornado Warning | LCH | Cameron | 25 min |
| Sep 13, 11:40 AM CDT | Tornado Warning | LCH | Avoyelles, Evangeline, Rapides | 35 min |
| Sep 13, 11:59 AM CDT | Tornado Warning | LCH | Calcasieu, Cameron | 31 min |
| Sep 13, 12:33 PM CDT | Tornado Warning | LCH | Beauregard, Calcasieu, Cameron | 27 min |
| Sep 13, 12:42 PM CDT | Tornado Warning | LCH | Rapides | 33 min |
| Sep 13, 1:18 PM CDT | Tornado Warning | LCH | Beauregard, Calcasieu, Vernon | 27 min |
| Sep 13, 1:26 PM CDT | Tornado Warning | LCH | Beauregard, Vernon | 34 min |
| Sep 13, 2:04 PM CDT | Tornado Warning | LCH | Vernon | 26 min |
| Sep 13, 2:32 PM CDT | Tornado Warning | LCH | Beauregard, Rapides, Vernon | 28 min |
| Sep 13, 4:43 PM CDT | Small Craft Advisory | LCH | 14 hr | |
| Sep 13, 5:46 PM CDT | Tornado Warning | LCH | Allen, Beauregard | 29 min |
Nearby
Flash Flood Warnings in Texas, 2008Flash Flood Warnings in Louisiana, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.